MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8888266197
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the anti reflux valve used for ng tubes are noted to be more fragile and breaking apart.This has been noted on multiple units.The valves become wedged in the blue tubing of the ngs and are almost impossible to replace when they break at the weak point (just below the disk at the midpoint).
 
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported failure mode.¿ as such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.
 
Event or Problem Description
The customer reported the anti-reflux valve (arv) used for ng tubes are noted to be more fragile and breaking apart.This has been noted on multiple units.The valves become wedged in the blue tubing of the ngs and are almost impossible to replace when they break at the weak point (just below the disk at the midpoint).Per additional information provided by the reporter on 27jan2025, the arvs were removed from the ng tubes and replaced with a new arv.Once the valve breaks it is incredibly difficult to remove and replace the broken valve, staff has to cut the blue tubing in order to attach a new valve.

Brand Name
SALEM SUMP
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21168177
Report Number1423537-2025-00035
Device Sequence Number9475264
Product Code KNT
UDI-Device Identifier10192253012866
UDI-Public(01)10192253012866
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K851444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888266197
Device Catalogue Number8888266197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown